Back to Search
Start Over
Loss of positivity in a nonlinear second order ordinary differential equations
- Source :
-
Nonlinear Analysis . Jul2009, Vol. 71 Issue 1/2, p437-444. 8p. - Publication Year :
- 2009
-
Abstract
- Abstract: We consider existence of nonzero solutions to the following boundary value problem where and are positive parameters, . We prove that solutions lose positivity as the parameter or increases. In particular, we study problems where the associated integral equation has a kernel that changes sign. The proof is based on the fixed point theorem in cones. [Copyright &y& Elsevier]
Details
- Language :
- English
- ISSN :
- 0362546X
- Volume :
- 71
- Issue :
- 1/2
- Database :
- Academic Search Index
- Journal :
- Nonlinear Analysis
- Publication Type :
- Academic Journal
- Accession number :
- 38418102
- Full Text :
- https://doi.org/10.1016/j.na.2008.10.117